View : 20 Download: 0

Convexity of degree sequences

Title
Convexity of degree sequences
Authors
Anstee R.P.Nam Y.
Ewha Authors
남윤순
Issue Date
1999
Journal Title
Journal of Graph Theory
ISSN
0364-9024JCR Link
Citation
vol. 30, no. 2, pp. 147 - 156
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
We explore the convexity of the set of vectors consisting of degree sequences of subgraphs of a given graph. Results of Katerinis and Fraisse, Hell and Kirkpatrick concerning vertex deleted f-factors are generalized. © 1999 John Wiley & Sons, Inc.
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE